MathSciNet Relay Station
MathSciNet bibliographic data
MR2422732 (2009f:17022) 17B37 (05E10 17B10)
Kang, Seok-Jin; Kwon, Jae-Hoon Fock space representations of quantum affine algebras and generalized Lascoux-Leclerc-Thibon algorithm. J. Korean Math. Soc. 45 (2008), no. 4, 1135–1202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement